On the solvability of the dirichlet problem for elliptic nondivergent equations of the second order in a domain with conical point

Authors

  • M. V. Borsuk

Abstract

We study the problem of solvability of the Dirichlet problem for second-order linear and quasilinear uniformly elliptic equations in a bounded domain whose boundary contains a conical point. We prove new theorems on the unique solvability of a linear problem under minimal smoothness conditions for the coefficients, right-hand sides, and the boundary of the domain. We find classes of solvability of the problem for quasilinear equations under natural conditions.

Published

25.01.1996

Issue

Section

Research articles

How to Cite

Borsuk, M. V. “On the Solvability of the Dirichlet Problem for Elliptic Nondivergent Equations of the Second Order in a Domain With Conical Point”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 13-24, https://umj.imath.kiev.ua/index.php/umj/article/view/5358.